clomid induced delayed gyno
10-03-2012 06:30 PM
clomid induced delayed gyno
So about 9 months ago I took a cycle of superdrol (4 weeks) and my pct was nolva (40/20/20/10) clomid(75,50,50,30). After I finished the nolva/clomid I took some DAA (3 grams ed), erase(2-3 caps a day), and perform by AI sports (libido enhancer). Well 4 months after finishing all of that I got my blood drawn because I just started to get a lump under my nipple and it hurt like hell. So i went to go get my blood taken. The only values I got taken were total test, free test, LH, FSH, and estrodial. total test was pretty low (410), estrodial was pretty normal surprisngly ( in the 20s) and free test was in the low range ( cant remember the exact numbers), LH anf FSH were both below normal ranges. So i jumped on clomid again thinking I just needed a longer time for my pituitary to start producing LH again. Well I went on it for a good 2 months at 15-30 mgs a day and slowly tapered off. So i have been off of the clomid for roughly 2 months now and I have felt fine as far as energy levels and lifting goes. Also my boys are still normal sized. But my libido/erections haven't returned, and I just started feeling my left nipple start to hurt again. There is a small lump under it but it's not as bad as last time yet. I'm just sick of all of this. I just want to be back to normal. I've seen 3 endocrinologists and they were all useless. Here are my theory of what may be going on...
Clomid blocks the estrogen receptor which causes the pituitary to produce more test. So when clomid use is ceased, you are still left with circulating estrogen(which is high on clomid). so after I got off, my body started to produce a bunch of estrogen which inhibits the HPTA and screws me over. This could also cause prolactin issues. So maybe high estrogen combined with high prolactin causing a negative feedback loop?
I'm going to get more blood taken within the next couple of days as well. So what do yall think about clomid causing delayed Gyno? If it's not the Clomid what could it be?
10-04-2012 12:16 AM
Well, I think you theory is way, way off. I'll go out on a limb and say that is definitely not what happened. Your PCT was kind of wack - not insufficient, but way overkill and not optimally laid out - and I think jumping on Clomid a second time was probably a bad idea, a knee-jerk reaction I'm guessing. However, you may be correct in suspecting prolactin as the cause of your troubles. The answer may be as simple as running Inhibit-P for a month or two (possibly stacked with a T booster like Titanium or Activate), or you may need one of the research-grade products, of which I'm not familiar enough with to give recommendations. Look for threads on prolactin and you can find more.
Originally Posted by love2hunt
Of course you also mentioned your LH and FSH came back low, which is also problematic. Hopefully someone else with a little more knowledge than me chimes in. Good luck, I'll be following along to see what others think and how it turns out.
Similar Forum Threads
By JMD199123 in forum Anabolics
Last Post: 09-07-2010, 12:38 PM
By schlam_of in forum Post Cycle Therapy
Last Post: 04-10-2006, 10:55 AM
By LiveBait in forum Anabolics
Last Post: 01-13-2006, 03:48 PM
By lilman in forum Post Cycle Therapy
Last Post: 12-27-2005, 02:24 PM
By BHERTZ in forum Post Cycle Therapy
Last Post: 12-26-2005, 02:16 PM